Alert archive / Michigan / Winter Weather Advisories in 2017
Winter Weather Advisory 21, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this winter weather advisory at Dec 12, 2017, 10:03 AM EST for Lake County, Newaygo County, Michigan. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2017, 10:03 AM EST (15:03 UTC)
- Expired
- Dec 12, 2017, 3:45 PM EST
- In force
- 6 hr
- Issued by
- NWS Grand Rapids, MI
Counties Lake County, MI, Newaygo County, MI
The radar
The Grand Rapids radar (KGRR), 100 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
703 WWUS43 KGRR 121503 WSWGRR URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Rapids MI 1003 AM EST Tue Dec 12 2017 MIZ038-044-122315- /O.CAN.KGRR.WS.W.0002.000000T0000Z-171213T1200Z/ /O.NEW.KGRR.WW.Y.0021.171212T1503Z-171213T0500Z/ Lake-Newaygo- Including the cities of Baldwin and Fremont 1003 AM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Snow and blowing snow occurring. Plan on slippery road conditions. In addition, some reductions to visibility are expected. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 7 inches, are expected. * WHERE...Lake and Newaygo counties. * WHEN...Until midnight EST tonight. * ADDITIONAL DETAILS...Winds gusting as high as 30 mph will cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. $$ MIZ039-057-065-121615- /O.CAN.KGRR.WW.Y.0020.000000T0000Z-171213T1200Z/ Osceola-Kent-Barry- Including the cities of Reed City, Grand Rapids, and Hastings 1003 AM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IS CANCELLED... $$ MIZ037-043-050-056-064-071-072-122315- /O.CON.KGRR.WS.W.0002.000000T0000Z-171213T1200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-Kalamazoo- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, South Haven, and Kalamazoo 1003 AM EST Tue Dec 12 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...Heavy lake effect snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 5 to 8 inches, with localized amounts up to 11 inches, are expected. * WHERE...Portions of southwest and west central Michigan. * WHEN...Until 7 AM EST Wednesday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy lake effect snow means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. $$ weather.gov/grr
1 follow-up statement
824 WWUS43 KGRR 122045 WSWGRR URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Rapids MI 345 PM EST Tue Dec 12 2017 MIZ072-130445- /O.CAN.KGRR.WS.W.0002.000000T0000Z-171213T1200Z/ /O.NEW.KGRR.WW.Y.0022.171213T1200Z-171214T0400Z/ Kalamazoo- Including the city of Kalamazoo 345 PM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 11 PM EST WEDNESDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute on Wednesday. Total snow accumulations of 4 to 6 inches are expected. * WHERE...Kalamazoo county. * WHEN...From 7 AM to 11 PM EST Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. $$ MIZ038-044-130445- /O.CAN.KGRR.WW.Y.0021.000000T0000Z-171213T0500Z/ /O.NEW.KGRR.WW.Y.0022.171213T1200Z-171214T0400Z/ Lake-Newaygo- Including the cities of Baldwin and Fremont 345 PM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 11 PM EST WEDNESDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute on Wednesday. Total snow accumulations of 4 to 6 inches are expected. * WHERE...Lake and Newaygo counties. * WHEN...From 7 AM to 11 PM EST Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. $$ MIZ037-043-050-056-064-071-130445- /O.EXT.KGRR.WS.W.0002.000000T0000Z-171214T0400Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 345 PM EST Tue Dec 12 2017 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 PM EST WEDNESDAY... * WHAT...Heavy lake effect snow occurring. Plan on difficult travel conditions, including during the evening commute. Additional snow accumulations of 7 to 10 inches are expected. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 11 PM EST Wednesday. * ADDITIONAL DETAILS...Winds gusting as high as 30 mph tonight will cause areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy lake effect snow means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. $$ MIZ039-040-045-046-051-052-057>059-065>067-073-074-130445- /O.NEW.KGRR.WW.Y.0022.171213T1200Z-171214T0400Z/ Osceola-Clare-Mecosta-Isabella-Montcalm-Gratiot-Kent-Ionia- Clinton-Barry-Eaton-Ingham-Calhoun-Jackson- Including the cities of Reed City, Clare, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Battle Creek, and Jackson 345 PM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 11 PM EST WEDNESDAY... * WHAT...Snow expected. Plan on difficult travel conditions, including during the evening commute on Wednesday. Total snow accumulations of 4 to 8 inches are expected. * WHERE...Portions of central, south central and southwest Michigan. * WHEN...From 7 AM to 11 PM EST Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. $$ weather.gov/grr
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this winter weather advisory went out at Dec 12, 6:25 AM EST, 3 hours 38 minutes earlier.
Area forecast discussion, Dec 12, 6:25 AM EST, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
625 AM EST Tue Dec 12 2017
LATEST UPDATE...
Aviation
.SYNOPSIS...
Issued at 326 AM EST Tue Dec 12 2017
The first intrusion of true arctic air of the season will result
in very typical Southwest Michigan winter weather today tonight.
However for locations near and mostly west of US-131, today will
be anything but typical. Very strong winds will combine with bands
of heavy snow to create snow squalls that will make travel
challenging at best.
The next storm moves into the ares Wednesday with a system type
snowfall that will bring most areas some snow but the I-94 area
will see 3 to 5 inches of snow by late Wednesday as that system
moves through. Then there will be more lake effect snow showers
Thursday only to have another system bring more snow Friday.
Yet another system moves through the area this coming weekend and
that will bring warmer temperatures but not warm enough for rain,
so we get yet another snowfall event Saturday into Sunday.
&&
.SHORT TERM...(Today through Thursday)
Issued at 326 AM EST Tue Dec 12 2017
Clearly the issue today is the heavy snow bands with winds gusting
to near 40 mph at times (near the lake shore). All of the high
resolution models are consistent with this event and just looking
at our 88D radar, it is clear the models will be correct about
this too. I have expanded the Winter Storm headlines eastward into
Lake, Newaygo and Kalamazoo Counties. This is because the winds
support a Lake Superior Snow band that will make it into western
Lake and western Newaygo Counties during the day time hours
today. Similarly we see another area of enhanced snow bands from
south of Grand Haven into western Kalamazoo Counties.
This is a very dangerous travel day over our western counties due
to the strong winds, heavy snow bands, and temperatures falling
into the teens resulting in wind chills near zero today and
tonight.
With the inversion height near 8000 ft and the max lift in the DGZ
(which will be below 5000 ft) this will be a good set up for large
snow flakes. All of the high resolution models are showing QPF in
the .5 to .7 inch range in the heavier snow band today into
tonight. Using a 20 to 1 ratio for snow we could see 14".
Typically through the true ratio on lake effect is frequently 30
to 1 or higher. However today with the strong winds, there will be
some compacting of the snow that falls. So I still believe we will
see some locations getting over a foot of snow from this event.
No sooner than the system that is creating todays weather moves
out then the next system moves in by midday Wednesday. There is
some issue with the track of this storm but the ensembles of the
ECMWF from the 00z yesterday, 12z run yesterday and the 00z run
tonight have shown northward progression of the area of heaviest
snow. That would be between I--96 and I-94. The GFS is similar to
this as is the NAM, and WRF models. The ensembles of the GFS also
go along with this idea. So this may need a headline (Winter
Weather Advisory) but I will let the next shift deal with that
issue as this storm is still developing in our area.
.LONG TERM...(Thursday night through Monday)
Issued at 326 AM EST Tue Dec 12 2017
Little change in the overall pattern through the work week, then we
see a slight warming trend into the weekend and lasting into early
next week. The accumulating snow will be more commonplace until the
weekend too.
Upper troughing and cyclonic flow will result in a continuation of
the cold and snow Thursday night through Friday night. Another
clipper will spark more widespread snow Friday into Friday evening.
This should bring an inch of snow to inland areas, and as much as an
additional 6 inches near the lake.
A bit of a pattern change is indicated as we reach the weekend
however. The flow should become more zonal resulting in the arctic
air sliding to our east. H8 temps bump up to -5 to -6C which will
cause the lake effect to end. Temps should moderate closer to
normal values. However light snow will likely continue late
Saturday night into Sunday as a cold front comes through, with a
wave of low pressure sliding to our south. Another low passes to
our south Sunday night/Monday. Not very good model agreement by
this time frame, but it seems this system may stay south.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 625 AM EST Tue Dec 12 2017
The lake enhanced snow showers have developed and continue to
expand. For the most part that TAF sites will miss the heaviest
and most persistent snow showers. Any snow shower today at any of
the TAF sites will bring brief LIFR with snow and blowing snow. I
did not put this in any of the taf as it would be to transient.
MKG and AZO are the TAF sites most likely to have the stronger and
more persistent snow showers. Tonight the snow showers will
mostly be near the Lake shore leaving only MKG in the snow shower
activity. Even then, MKG will mostly stay out of the better snow
showers.
The next storm will bring solid IFR to all TAF sites Wed but just
beyond the 12z to 12z time frame.
&&
.MARINE...
Issued at 326 AM EST Tue Dec 12 2017
I have made no changes in our marine headlines. The latest marine
reports show frequent gusts to near 40 knots. South Haven is
showing gusts to 45 knots frequently. Winds will subside during
the afternoon into this evening so letting the gales expire at 7
pm seems good to me. We would then need a small craft advisory
but I will let later shifts do that since we do not typically like
to have multiple headlines out.
&&
.HYDROLOGY...
Issued at 1023 AM EST Mon Dec 11 2017
Rivers are running near normal levels. No flooding or significant
rises in river levels are expected. Snow is forecast periodically
through the week.
Temperatures have been near to below freezing since last Tuesday
night and similar temperatures are expected to persist through the
end of this week. This should allow ice to begin forming on area
rivers, especially on the Muskegon River in Central Lower
Michigan.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Winter Storm Warning until 7 AM EST Wednesday for MIZ037-038-043-
044-050-056-064-071-072.
Winter Weather Advisory until 7 AM EST Wednesday for MIZ039-057-
065.
LM...Gale Warning until 7 PM EST this evening for LMZ844>849.
&&
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...JK
AVIATION...WDM
HYDROLOGY...63
MARINE...WDMHazardous weather outlook, Dec 12, 4:08 AM EST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK National Weather Service Grand Rapids MI 408 AM EST Tue Dec 12 2017 MIZ037>040-043>046-050>052-056>059-064>067-071>074-130915- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 408 AM EST Tue Dec 12 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Areas near and west of US-131, into Wednesday morning, expect frequent snow squalls. This will result in near zero visibilities and times with winds gusting to over 40 mph at times. With the 6 to 12 inches of snow expected to fall, some roads may drift enough to stop or greatly decrease travel on those roads. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A storm system tracking just south of Michigan during the day on Wednesday will bring a band of 3 to 6 inches of snow to areas near and south of a line from Muskegon to Lansing. Lesser amounts are expected over the rest of the area. Yet another system will move through the area later Thursday into Friday and yet another over the weekend. Each of these systems is expected to bring measurable snow to most of Southwest Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-130915- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 408 AM EST Tue Dec 12 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Gales to 40 knots with snow squalls will make it very dangerous to be in a small craft into this evening. Visibilities may be near zero at times in snow squalls. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Winds and waves will likely be hazardous to small craft Wednesday night into Thursday as the next system moves through. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. wdm
In the hours before
Local storm report, Dec 12, 9:06 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 AM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 N GRASS LAKE 42.27N 84.20W
12/12/2017 M4.0 INCH JACKSON MI COCORAHS
COCORAHS STATION MI-JC-24, 1 N GRASS LAKE.
0700 AM SNOW 4 NNE PAW PAW 42.27N 85.86W
12/12/2017 M3.5 INCH VAN BUREN MI COCORAHS
COCORAHS STATION MI-VB-4, 3 NNE PAW PAW.
0900 PM SNOW 1 N BATTLE CREEK 42.33N 85.18W
12/11/2017 M3.5 INCH CALHOUN MI CO-OP OBSERVER
CO-OP OBSERVER STATION BCKM4, BATTLE CREEK.
0700 AM SNOW BIG RAPIDS 43.70N 85.48W
12/12/2017 M3.0 INCH MECOSTA MI CO-OP OBSERVER
CO-OP OBSERVER STATION BGRM4, BIG RAPIDS
WATER WORKS.
0700 AM SNOW 1 SW SPRING LAKE 43.07N 86.20W
12/12/2017 M2.8 INCH OTTAWA MI CO-OP OBSERVER
CO-OP OBSERVER STATION GRDM4, GRAND HAVEN
WWTP.
0800 AM SNOW 4 W PORTAGE 42.21N 85.66W
12/12/2017 M2.6 INCH KALAMAZOO MI COCORAHS
COCORAHS STATION MI-KZ-1, 3 W PORTAGE.
0630 AM SNOW 1 ENE BEECHWOOD 42.80N 86.12W
12/12/2017 M2.4 INCH OTTAWA MI CO-OP OBSERVER
CO-OP OBSERVER STATION HOLM4, HOLLAND.
0730 AM SNOW 2 NNW BEECHWOOD 42.82N 86.15W
12/12/2017 M2.1 INCH OTTAWA MI COCORAHS
COCORAHS STATION MI-OW-14, 2 NW BEECHWOOD.
0400 AM SNOW BLOOMINGDALE 42.38N 85.97W
12/12/2017 M2.0 INCH VAN BUREN MI CO-OP OBSERVER
CO-OP OBSERVER STATION BLMM4, BLOOMINGDALE.
0800 AM SNOW 4 NNW DANSVILLE 42.61N 84.34W
12/12/2017 M2.0 INCH INGHAM MI COCORAHS
COCORAHS STATION MI-IH-34, 4 NNW DANSVILLE.
0700 AM SNOW 1 W DEWITT 42.83N 84.60W
12/12/2017 M1.8 INCH CLINTON MI COCORAHS
COCORAHS STATION MI-CT-3, 1 W DEWITT.
0700 AM SNOW 1 NNE BRUNSWICK 43.45N 86.03W
12/12/2017 M1.5 INCH NEWAYGO MI CO-OP OBSERVER
CO-OP OBSERVER STATION FREM4, 4 WSW FREMONT.
0700 AM SNOW 4 SSE STONY LAKE 43.50N 86.47W
12/12/2017 M1.5 INCH OCEANA MI COCORAHS
COCORAHS STATION MI-OC-2, 4 SSE STONY LAKE.
0700 AM SNOW 2 N EAST GRAND RAPIDS 42.97N 85.61W
12/12/2017 M1.5 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-16, 1 N EAST GRAND
RAPIDS.
0515 AM SNOW 2 W ADA 42.95N 85.53W
12/12/2017 M1.5 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-53, 1 W ADA.
0700 AM SNOW 1 NNE SAINT JOHNS 43.02N 84.55W
12/12/2017 M1.5 INCH CLINTON MI CO-OP OBSERVER
CO-OP OBSERVER STATION STJM4, SAINT JOHNS.
0653 AM SNOW 2 N EDGEMONT PARK 42.78N 84.59W
12/12/2017 M1.4 INCH CLINTON MI ASOS
ASOS STATION LAN, CAPITAL CITY AIRPORT.
0630 AM SNOW 3 NE SARANAC 42.96N 85.17W
12/12/2017 M1.4 INCH IONIA MI COCORAHS
COCORAHS STATION MI-IN-1, 2 NE SARANAC.
0655 AM SNOW 3 ENE KENTWOOD 42.89N 85.54W
12/12/2017 M1.3 INCH KENT MI CO-OP OBSERVER
CO-OP OBSERVER STATION GRRM4, NWS FORECAST
OFFICE GRAND RAPIDS.
0700 AM SNOW 1 SSW EAST GRAND RAPIDS 42.94N 85.61W
12/12/2017 M1.3 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-7, EAST GRAND RAPIDS.
0653 AM SNOW 3 ENE KENTWOOD 42.89N 85.54W
12/12/2017 M1.3 INCH KENT MI ASOS
ASOS STATION GRR, GERALD R FORD INTL.
0545 AM SNOW 2 NW BELMONT 43.09N 85.64W
12/12/2017 M1.3 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-60, 2 WNW BELMONT.
0700 AM SNOW 1 W HASTINGS 42.65N 85.30W
12/12/2017 M1.2 INCH BARRY MI CO-OP OBSERVER
CO-OP OBSERVER STATION HASM4, HASTINGS.
0615 AM SNOW 1 SSW DUTTON 42.83N 85.59W
12/12/2017 M1.1 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-43, 1 SSW DUTTON.
0700 AM SNOW 1 SSW WAVERLY 42.72N 84.63W
12/12/2017 M1.0 INCH EATON MI COCORAHS
COCORAHS STATION MI-ET-1, 1 SSW WAVERLY.
1200 AM SNOW 2 WSW CLOVERVILLE 43.18N 86.20W
12/12/2017 M0.4 INCH MUSKEGON MI CO-OP OBSERVER
CO-OP OBSERVER STATION MKNM4, MUSKEGON 4 SE.
0700 AM SNOW 1 WNW ALMA 43.38N 84.67W
12/12/2017 M0.2 INCH GRATIOT MI CO-OP OBSERVER
CO-OP OBSERVER STATION ALMM4, ALMA.
0730 AM SNOW 3 E WALKER 42.99N 85.69W
12/12/2017 M0.1 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-32, 2 E WALKER.
&&Local storm report, Dec 12, 9:24 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
924 AM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
12/12/2017 M53 MPH LMZ845 MI MESONET
MESONET STATION XSTK, 1 NNW SAUGATUCK.
0750 AM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
12/12/2017 M51 MPH LMZ844 MI MESONET
MESONET STATION SVNM4, SOUTH HAVEN GLERL.
0140 AM NON-TSTM WND GST 8 NNW LUDINGTON 44.05N 86.51W
12/12/2017 M48 MPH MASON MI MESONET
MESONET STATION BSBM4, BIG SABLE POINT.
0346 AM NON-TSTM WND GST 17 W KEELER 42.12N 86.49W
12/12/2017 M48 MPH LMZ844 MI MESONET
MESONET STATION XSTJ, 1 N SAINT JOSEPH.
1002 PM NON-TSTM WND GST 3 W SCOTTVILLE 43.96N 86.34W
12/11/2017 M47 MPH MASON MI MESONET
MESONET STATION MC016, 2 W SCOTTVILLE.
0606 AM NON-TSTM WND GST MACATAWA 42.77N 86.21W
12/12/2017 M47 MPH OTTAWA MI BUOY
BUOY STATION HLNM4, HOLLAND HARBOR.
0152 AM NON-TSTM WND GST 2 W GRAND HAVEN 43.06N 86.26W
12/12/2017 M45 MPH LMZ846 MI MESONET
MESONET STATION XGHL, 1 W GRAND HAVEN.
0340 AM NON-TSTM WND GST 3 NE PORTAGE 42.23N 85.55W
12/12/2017 M40 MPH KALAMAZOO MI ASOS
ASOS STATION AZO, KZOO/BATTLE CREEK INTL
AIRPORT.
0847 PM NON-TSTM WND GST 1 NW REED CITY 43.89N 85.53W
12/11/2017 M39 MPH OSCEOLA MI MESONET
MESONET STATION MC017, 1 NW REED CITY.
0200 AM NON-TSTM WND GST 4 NW ROOSEVELT PARK 43.23N 86.34W
12/12/2017 M38 MPH MUSKEGON MI MESONET
MESONET STATION MKGM4, MUSKEGON GLERL.
0207 AM NON-TSTM WND GST 1 NE NORTON SHORES 43.17N 86.24W
12/12/2017 M38 MPH MUSKEGON MI ASOS
ASOS STATION MKG, MUSKEGON COUNTY AIRPORT.
0627 AM NON-TSTM WND GST PENTWATER 43.78N 86.43W
12/12/2017 M37 MPH OCEANA MI MESONET
MESONET STATION D7500, PENTWATER.
0107 AM NON-TSTM WND GST 3 NE SHELBY 43.64N 86.33W
12/12/2017 M37 MPH OCEANA MI MESONET
MESONET STATION AU347, 4 SSE HART.
0400 AM NON-TSTM WND GST 3 NE SHELBY 43.64N 86.33W
12/12/2017 M37 MPH OCEANA MI MESONET
MESONET STATION C049, 4 SSE HART.
0435 AM NON-TSTM WND GST 3 SSE SOUTH HAVEN 42.36N 86.26W
12/12/2017 M37 MPH VAN BUREN MI AWOS
AWOS STATION LWA, SOUTH HAVEN RGNL ARPT.
1155 PM NON-TSTM WND GST 1 ENE LUDINGTON 43.97N 86.42W
12/11/2017 M37 MPH MASON MI AWOS
AWOS STATION LDM, MASON CO APT.
0417 AM NON-TSTM WND GST 3 ENE KENTWOOD 42.89N 85.54W
12/12/2017 M36 MPH KENT MI ASOS
ASOS STATION GRR, GERALD R FORD INTL.
0328 AM NON-TSTM WND GST 1 W WHEELER 43.41N 84.46W
12/12/2017 M35 MPH GRATIOT MI MESONET
MESONET STATION C0681, WHEELER.
0318 AM NON-TSTM WND GST 2 ESE NORTH DORR 42.76N 85.73W
12/12/2017 M35 MPH ALLEGAN MI MESONET
MESONET STATION AV010, 1 ESE NORTH DORR.
0519 AM NON-TSTM WND GST 3 WNW JACKSON 42.26N 84.46W
12/12/2017 M35 MPH JACKSON MI ASOS
ASOS STATION JXN, JACKSON COUNTY-REYNOLDS
FIELD AIRPORT.
1156 PM NON-TSTM WND GST 1 ESE REEMAN 43.44N 85.99W
12/11/2017 M35 MPH NEWAYGO MI AWOS
AWOS STATION FFX, FREMONT MUNICIPAL ARPT.
&&The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 3:40 PM EST | Small Craft Advisory | GRR | 43 hr | |
| Dec 12, 3:45 PM EST | Winter Weather Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 14 more | 31 hr |
Nearby
Winter Weather Advisories in Michigan, 2017Every winter weather advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.